Research Repository

Regression towards the mode

Kemp, GCR and Santos Silva, JMC (2012) 'Regression towards the mode.' Journal of Econometrics, 170 (1). 92 - 101. ISSN 0304-4076

Full text not available from this repository.

Abstract

We propose a semi-parametric mode regression estimator for the case in which the dependent variable has a continuous conditional density with a well-defined global mode. The estimator is semi-parametric in that the conditional mode is specified as a parametric function, but only mild assumptions are made about the nature of the conditional density of interest. We show that the proposed estimator is consistent and has a tractable asymptotic distribution. © 2012 Elsevier B.V. All rights reserved.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 07 Mar 2013 15:37
Last Modified: 23 Jan 2019 01:15
URI: http://repository.essex.ac.uk/id/eprint/5782

Actions (login required)

View Item View Item